An existence result of three solutions for a $\mathbf{2n}$-th-order boundary-value problem

Document Type : Research Paper


1 Department of Mathematics‎, ‎Science and Research Branch‎, ‎Islamic Azad University‎, ‎Tehran‎, ‎Iran

2 Department of Mathematics‎, ‎Faculty of Mathematical Sciences‎, ‎University of Mazandaran‎, ‎Babolsar‎, ‎Iran

3 Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran


‎In this paper‎, ‎we establish the existence of at least three weak solutions for some one-dimensional $2n$-th-order equations in a bounded domain‎. ‎A particular case and a concrete example are then presented‎.


[1] G.A. Afrouzi and S. Heidarkhani, Three solutions for a quasilinear boundary value problem, Nonlinear Anal. TMA. 69 (2008) 3330–3336.
[2] G.A. Afrouzi, S. Heidarkhani and D.O’Regan, Existence of three solutions for a doubly eigenvalue fourth-order boundary value problem, Taiwanese J. Math. 15 (2011) 201–210.
[3] D. Averna and G. Bonanno, Three solutions for quasilinear two-point boundary value problem involving the onedimensional p-Laplacian Proc. Edinb. Math. Soc. 47 (2004) 257–270.
[4] G. Bonanno, Some remarks on a three critical points theorem, Nonlinear Anal. 54 (2003) 651–665.
[5] G. Bonanno and B. Di Bella, A boundary value problem for fourth-order elastic beam equations, J. Math. Anal. Appl. 343 (2008) 1166–1176.
[6] O. Halakoo, G.A. Afrouzi and M. Azhini, An existence result of three solutions for a fourth-order boundary-value problem, Submitted.
[7] R. Livrea, Existence of three solutions for a quasilinear two-point boundary value problem, Arch. Math. 79 (2002) 288–298.
[8] L.A. Peletier, W.C. Troy and R.C.A.M. Van der Vorst, Stationary solutions of a fourth-order nonlinear diffusion equation, (Russian) Translated from the English by V. V. Kurt. Differentsialnye Uravneniya 31 (1995) 327–337. English translation in Differential Equations 31 (1995) 301–314.
[9] B. Ricceri, A three critical points theorem revisited, Nonlinear Anal. 70 (2009) 3084–3089.
[10] G. Talenti, Some inequalities of Sobolev type on two-dimensional spheres, W. Walter (ed.), General Inequalities, Vol. 5, Int. Ser. Numer. Math., Birkhauser, Basel, 80 (1987) 401–408.
[11] E. Zeidler, Nonlinear Functional Analysis and its Applications, Vol. II/B and III, Berlin-Heidelberg-New York, 1990 and 1985.
Volume 12, Issue 1
May 2021
Pages 679-691
  • Receive Date: 06 November 2018
  • Revise Date: 12 March 2019
  • Accept Date: 14 August 2019